# SDR USAA2010012990227

- Difficulty date: January 16, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 51,952 hours, 34,155 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C32395
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - CRACK ON FUSELAGE FRAME AT BS 727F BETWEEN S8L TO S9L.  REPAIRED FUSELAGE FRAME AT BS 727F BETWEEN S8L TO S9L IAW TYPICAL REPAIR 53-10-20E.
